I have been using it for about 5 weeks now and am experiencing some of the common side effects, dizziness, nausea, etc. I don't think it's causing depression but I am not sure if I would know exactly what to look for because I have never been depressed. I just can't seem to get enough sleep. 7 hrs at night and I fall asleep about 2pm every day. I'm thinking of stopping the pill for a week just to see if it helps.
This is a side effect of this medication but many people seem to say that it goes away with continued use somewhere around 6 weeks. If you can handle it try to get a week or two more than do not just stop this medication it can cause some nasty side effects you would have to taper down. prior to stopping if you do need to or continue to have problems call your doctor and talk to him/her about what to do.
P.S. you would know if this is depression there are much more serious side effects than sleeping you would be out of it down on everything, thinking of hurting yourself or ending your life etc sounds like your handling it pretty good except for being Tired. let the dr know if that continues.
Being tired is a very normal side effect for this medication. Sometimes caffeine helps, sometimes B-12 helps. Most get over all side effects by the 4-5 week mark.
I'm on week 3 going on 4 and I'm exhausted!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.